MathSciNet Relay Station
MathSciNet bibliographic data
MR758208 (87e:11035) 11D09 (11E20)
Hudson, Richard H. Products and sums of powers of binomial coefficients mod $p$ and solutions of certain quaternary Diophantine systems. Math. Comp. 43 (1984), no. 168, 603–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement